# SDR 96FDEA00194

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HOLES NR 2 AND NR 4 OF ROW 2, FWD O/B FLANGE, AT BS 870 JUST BELOW STR 9R.  REPAIRED CRACK IN HOLES NR 2 AND NR 4 OF ROW 2 FWD O/B FLANGE, AT BS 870 JUST BELOW STR 9R PER FEDEX EA 7-5310-26957.
